# SDR DXTA2009072003732

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 8,352 hours, 6,968 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Bushing
- Condition: Worn
- Location: Throt Bellcrank
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

LT ENGINE SHUTDOWN ON CONTROLS AND SPEED BRAKE TEST.  FOUND BUSHING IN RT ENGINE BELLCRANK WORN.  REPLACED BUSHING.  C/W RIGGING CHECK OF LT FCU, FLOW DIVIDER AND AIRFRAME TO ENGINE CABLE.  RE-RIGGED FCU TO FUEL FLOW DIVIDER.  ADJUSTED GROUND IDLE.  ENGINE RUNS WERE WITHIN PARAMETERS.  ALL WORK PER IAW MM 76-11-00.
